Testing for the equality of maximum-likelihood regression coefficients between two independent equations

Saved in:  
Bibliographic Details
Contributors: Brame, Robert W. (Other) ; Paternoster, Raymond (Other) ; Mazerolle, Paul (Other) ; Piquero, Alex R. (Other)
Format: Print Article
Published: 1998
In: Journal of quantitative criminology
Year: 1998, Volume: 14, Issue: 3, Pages: 245-261
Journals Online & Print:
Availability in Tübingen:Present in Tübingen.
IFK: In: Z 147
Check availability: HBZ Gateway